New Mexico, 2021

Tornadoes and Flash Flooding in New Mexico, May 30, 2021

May 30, 2021 · NWS ABQ · 13 events in 8 counties and zones

With a low pressure system centered to the southwest of New Mexico and an anomalously moist air mass being transported into the state, the stage was set for another round of showers and thunderstorms across the area on May 30, 2021. Thunderstorm activity formed by the late morning hours and intensified as the day progressed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$1.8 million
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

With a low pressure system centered to the southwest of New Mexico and an anomalously moist air mass being transported into the state, the stage was set for another round of showers and thunderstorms across the area on May 30, 2021. Thunderstorm activity formed by the late morning hours and intensified as the day progressed. Several reports of large hail was received across central and eastern New Mexico, and a few tornadoes and landspouts were observed across the plains. The anomalously moist air mass allowed for heavy rain to fall as well, especially across south central and southeast New Mexico which received rainfall totals of three to five inches in a very short period of time. This led to flash flooding in Lincoln and Chaves counties in which several water rescues had to be performed. Widespread damage was reported as well with multiple businesses, homes, and vehicles being inundated with flood waters. Tragically, one individual in southern Lincoln County drowned while trying to cross a flooded roadway in their vehicle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 30, 10:34 AM MST, 2 hours 13 minutes earlier.

Area forecast discussion, May 30, 10:34 AM MST, 2 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1134 AM MDT Sun May 30 2021

.AVIATION...
18Z TAF CYCLE
Low level moisture is continuing to make a run westward of the
central mt chain, which will result in potential for drier
convection with wind gusts to around 45kt over portions of nw and
west central NM as well as the RGV. From the central mt chain ewd,
lcl MVFR cigs persist with occasional terrain obscurations at 18Z.
These cigs will slowly improve but with showers and tstms rapidly
developing. Some of the convection will be severe with large hail and
wind gusts to 50kt. Widespread MVFR to IFR cigs/vbys in br and
precipitation to develop aft 05Z from the central mt chain to the TX
border.

&&

.PREV DISCUSSION...1017 AM MDT Sun May 30 2021...
.UPDATE...
Low level moisture is making a run farther west, as well as up the
RGV, moreso than most of the models indicate. In addition, very heavy
rain has occurred in the Logan area this morning. Updated grids
include adding the heavy rain wording for the rest of today where the
flash flood watch is located, as well as over a good chunk of the
plains. Also added in some sprinkles, dry thunder farther west into
west central and nw NM where satellite imagery hints at the
possibility of a separate circulation near the Four Corners. Updated
ZFP and grids just sent.

&&

.PREV DISCUSSION...630 AM MDT Sun May 30 2021...
.AVIATION...
12Z TAF CYCLE
After scattered to isolated showers and thunderstorms across
northeast and east central areas this morning, widespread showers
and thunderstorms are forecast from the central mountain chain
eastward this afternoon and tonight, with scattered to isolated
activity as far west as Dulce, Cuba, Mount Taylor and Carrizozo. Some
storms west of the central mountain chain will produce little rain
but a lot of dust with erratic wind gusts up to 45 kt. Some storms
along and east of the central mountain chain will likely turn severe
during the afternoon and evening with strong winds, large hail,
locally heavy rain, and the potential for isolated tornadoes.

44

&&

.PREV DISCUSSION...312 PM MDT Sat May 29 2021...
.SYNOPSIS...
Unsettled weather pattern continues each day through next week with
strong to severe storms possible through Memorial Day. Storm chances
increase beyond eastern New Mexico and into the Rio Grande Valley
and western New Mexico on Memorial Day, where damaging winds, hail,
and locally heavy rainfall will be the primary threats. Chances for
showers and thunderstorms will taper off each day through next
weekend. Temperatures will be below average this weekend and through
the early part of next week before a warming trend begins.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
Low clouds only made it as far west as the eastern NM/Texas border
early this morning, and retreated quickly as the morning progressed.
Storms developing on the high terrain of the central mountain chain
have taken longer to ramp up this afternoon compared to Friday, but
are still expected to track into the eastern plains where there is
potential for severe storms. The NAM12 continues to indicate a
boundary will slide into northeast NM late tonight/Sunday morning
then continue moving through eastern NM through Sunday night, with
potential for locally heavy rain along the boundary. West of the
central mountain chain, a weak upper low circulation centered over
southern NV and California has spread some high clouds over northern
NM. This feature will continue to sag over AZ and to the southwest
of NM, where models indicate it could stay for several days. Models
also indicate some low level moisture will progressively make it's
way west of the central mountain chain, allowing for the possibility
of some high based sprinkles and/or isolated short lived drier
storms with gusty erratic winds Sunday afternoon/evening over
northwest and west central NM. Based on the plume of smoke noted
from the Johnson fire over far southern Catron County this
afternoon, have mentioned some patchy smoke in that part of the
state for tonight.

LONG TERM...(MONDAY THROUGH SATURDAY)...
Upper level low pressure will skirt along the border of AZ and
Mexico Monday as substantial Gulf moisture is pulled into NM from TX.
Meanwhile a disturbance dips across the Southern Plains as the upper
level low pushes slowly east, weakening into an open wave in its
trek. Convection ongoing from the previous night will likely
dissipate by late morning, allowing for daytime heating to enhance
instability. Overall coverage of showers and thunderstorms will
increase, reaching into the RGV and western NM in the afternoon.
While not as impressive as the setup over the weekend, ample shear,
steep lapse rates, and moisture will set the stage for another round
of organized thunderstorms, some of which could become strong to
severe. Additionally, in the presence of the upper low, steering flow
will be weak, causing an increase to the threat of locally heavy
rainfall and potential flash flooding.

Models agree to transition the wave back into a closed low early
Tuesday night, though run-to-run consistency of this transition has
been lacking. What is consistent is the trend for the disturbance to
move slowly out of the area, it's presence being felt through the end
of the week. Residual moisture will help initiate another round of
afternoon thunderstorms, though expect the availability of this
moisture to taper each day. Temperatures will start the week below
normal areawide, trending warmer each day. Expect the west to trend
above average by Thursday while the rest of the CWA reaches near to
slightly below normal.

12

&&

.FIRE WEATHER...
Very warm and very dry conditions will persist along and west of the
Continental Divide through Sunday night with a considerable stretch
of single digit humidities during the daytime hours. Winds are not
expected to be strong enough for critical conditions however. Some
moisture is still expected to bleed westward assisted by a weak
upper trough to our west, possibly producing isolated dry convection
or sprinkles with gusty erratic winds between the Rio Grande Valley
and Continental Divide and into the Northwest Plateau/Chuska
Mountains Sunday afternoon/evening. Memorial Day may see more
moisture pushing westward toward the Arizona border, producing an
uptick in convection, although some cells will continue to be
drier with gusty winds.

From the central mountain chain eastward, moisture will be more
plentiful with wetting showers and storms, some of which will be
strong to severe during the afternoons and evenings through Memorial
Day at least. A boundary is forecast to sag slowly from north to
south through the eastern plains late tonight through Sunday night,
with potential for locally heavy rain.

Ventilation Sunday will be good to excellent west and east central,
but diminishes northeast. Areas of poor ventilation are forecast
from the central mountain chain eastward Memorial Day and Tuesday.

Winds aloft will weaken mid to late next week but there will be
enough moisture for daily rounds of showers and storms, focused over
the mountains and east. However, chances for wetting rain gradually
diminish from day to day.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for the following
zones... NMZ214-215.

&&
Hazardous weather outlook, May 30, 3:20 AM MST, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
420 AM MDT Sun May 30 2021

NMZ201>241-311100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
420 AM MDT Sun May 30 2021

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected across
the eastern half of New Mexico today. Some storms will be strong to
severe with heavy downpours, large hail, and damaging winds. Locally
heavy rainfall could lead to flash flooding over recent wildfire
burn scars, especially in the Sangre de Cristo mountains.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms are expected again on Memorial
Day with storms expanding into more of central to northwestern New
Mexico. Again, some storms will be capable of heavy downpours, large
hail, and damaging winds.

Thunderstorms will redevelop each day thereafter, generally favoring
the eastern half of the state with a few strong to severe storms
possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their observations of any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

52

In the hours before

Special weather statement, May 30, 11:39 AM MST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1239 PM MDT Sun May 30 2021

NMZ223-224-239-301915-
Eastern Lincoln County-Central Highlands-South Central Highlands-
1239 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHEASTERN
TORRANCE COUNTIES UNTIL 115 PM MDT...

At 1239 PM MDT, Doppler radar was tracking a strong thunderstorm near
Corona, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Corona.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.

LAT...LON 3414 10546 3423 10562 3441 10550 3428 10521
TIME...MOT...LOC 1839Z 225DEG 19KT 3424 10551

15
Special weather statement, May 30, 12:15 PM MST, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
115 PM MDT Sun May 30 2021

NMZ222-223-301945-
Central Highlands-Estancia Valley-
115 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TORRANCE COUNTY
UNTIL 145 PM MDT...

At 115 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Cedarvale, or 21 miles north of Corona, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Torrance County.

This includes Highway 60 between Mile Markers 238 and 249.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.

LAT...LON 3443 10570 3458 10582 3477 10565 3454 10540
TIME...MOT...LOC 1915Z 234DEG 11KT 3455 10569

15
Special weather statement, May 30, 12:18 PM MST, 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
118 PM MDT Sun May 30 2021

NMZ226-239-301945-
Eastern Lincoln County-South Central Mountains-
118 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 145 PM MDT...

At 118 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glencoe, or 10 miles east of Ruidoso, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ruidoso, Ruidoso Downs, Glencoe, San Patricio and Hollywood.

This includes Highway 380 between Mile Markers 91 and 92.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.

LAT...LON 3330 10532 3331 10566 3354 10548 3334 10522
      3331 10531
TIME...MOT...LOC 1918Z 234DEG 11KT 3335 10550

15
Special weather statement, May 30, 12:21 PM MST, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
121 PM MDT Sun May 30 2021

NMZ227-228-301945-
Far Northeast Highlands-Johnson and Bartlett Mesas Including Raton
Pass-
121 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
145 PM MDT...

At 121 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton, moving northeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Raton, Raton Pass, Sugarite and Sugarite Canyon State Park.

This includes the following highways...
 Interstate 25 between Mile Markers 445 and 460.
 Highway 64 between Mile Markers 341 and 357.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
northeastern New Mexico.

LAT...LON 3684 10423 3675 10455 3690 10468 3700 10456
      3699 10436
TIME...MOT...LOC 1921Z 234DEG 11KT 3687 10454

15
Special weather statement, May 30, 12:31 PM MST, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
131 PM MDT Sun May 30 2021

NMZ222-302000-
Estancia Valley-
131 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 200
PM MDT...

At 131 PM MDT, Doppler radar was tracking a strong thunderstorm near
Willard, or 9 miles south of Estancia, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Estancia and Willard.

This includes Highway 60 between Mile Markers 215 and 237.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.

LAT...LON 3453 10597 3461 10612 3482 10606 3470 10572
TIME...MOT...LOC 1931Z 226DEG 13KT 3463 10600

15
Special weather statement, May 30, 12:36 PM MST, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
136 PM MDT Sun May 30 2021

NMZ214-215-302000-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
136 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 200 PM MDT...

At 135 PM MDT, Doppler radar was tracking a strong thunderstorm over
Coyote Creek State Park, or 16 miles northeast of Mora, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Ocate, Coyote Creek State Park, Guadalupita and El Turquillo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
northeastern New Mexico.

LAT...LON 3605 10525 3621 10535 3638 10513 3612 10493
TIME...MOT...LOC 1935Z 239DEG 13KT 3619 10520

15

The radar

The Pueblo radar (KPUX), 176 km away, was scanning. The volume nearest the first event began at 19:48 UTC.

Open the radar archive at this moment

Event by event

7 hail, 4 flash flood, 2 tornado. Local standard time, as filed.

Hail, Colfax

When
May 30, 12:47 PM MST to 12:50 PM MST
Where
Colfax County, 0.69 mi S of Raton
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.890, -104.440

A trained spotter in Raton reported penny size hail from a strong thunderstorm.

Hail, Santa Fe

When
May 30, 1:23 PM MST to 1:26 PM MST
Where
Santa Fe County, La Cienega
Measured
1.25 in hail
Reported by
Social Media
Coordinates
35.560, -106.130

A social media user reported 1.25 inch hail from a severe thunderstorm near La Cienega.

Hail, Lincoln

When
May 30, 1:33 PM MST to 1:36 PM MST
Where
Lincoln County, Tinnie
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
33.370, -105.230

Trained spotters in Tinnie reported hail ranging from the size of nickels to the size of golf balls from a severe thunderstorm moving east through the area.

Hail, Mora

When
May 30, 1:37 PM MST to 1:40 PM MST
Where
Mora County, 0.56 mi W of Ocate
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.180, -105.060

A trained spotter near Ocate reported 1 inch hail from a severe thunderstorm moving northeastward through the area.

Flash Flood, Lincoln

When
May 30, 2:30 PM MST to 5:30 PM MST
Where
Lincoln County, 0.58 mi W of Tinnie to 0.17 mi NNW of Hondo
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Property damage
$60,000
Reported by
Emergency Manager
Coordinates
33.370, -105.240

Heavy rainfall in the Hondo area caused widespread flooding of roads and low water crossings. The Lincoln County emergency manager estimated that the Rio Ruidoso rose 4 to 6 feet quickly while Alamo Canyon Road south of U.S. Highway 70 was completely inundated. One individual was in their truck at Alamo Canyon Road and became stuck in the low water crossing when the flood waters inundated it. The individual then either tried to escape or the flood waters pulled them out of their truck. Tragically, they drowned, and their body was found the next day. Damages are estimated for the loss of the truck.

Tornado, Union

When
May 30, 3:10 PM MST to 3:11 PM MST
Where
Union County, 3.46 mi NW of Moses to 3.17 mi NW of Moses
Rating
EF0
Path length
0.44 mi
Path width
50 yd
Reported by
NWS Employee
Coordinates
36.740, -103.110

A thunderstorm near Moses produced a brief tornado as it tracked eastward. No damage was reported.

Tornado, Quay

When
May 30, 3:44 PM MST to 3:46 PM MST
Where
Quay County, 2.19 mi NW of Bard to 2.07 mi NW of Bard
Rating
EF0
Path length
0.47 mi
Path width
50 yd
Reported by
Storm Chaser
Coordinates
35.160, -103.270

A storm chaser reported a brief tornado near the intersection of Quay Road 62 and Quay Road O. No damage was reported.

Hail, Chaves

When
May 30, 4:35 PM MST to 4:41 PM MST
Where
Chaves County, 0.69 mi S of Dexter
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
33.190, -104.370

A trained spotter near Dexter reported 1.5 inch hail from a supercell thunderstorm tracking eastward through the area.

Hail, Chaves

When
May 30, 4:40 PM MST to 4:45 PM MST
Where
Chaves County, Greenfield
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
33.170, -104.350

A trained spotter near Greenfield reported nickel size hail from a supercell thunderstorm that tracked eastward through the area.

Flash Flood, Chaves

When
May 30, 4:49 PM MST to 6:00 PM MST
Where
Chaves County, 0.9 mi NW of Mountain View to 1.55 mi NW of Mountain View
Cause
Heavy Rain
Property damage
$250,000
Reported by
Trained Spotter
Coordinates
33.340, -104.530

Two to four inches of rainfall in the Roswell area caused flash flooding on roadways and low water crossings. A high water rescue had to be performed at Washington and Jaffa Road in Roswell, but no injuries were reported. The extent of the damages are unknown and are roughly estimated for the unknown amount of businesses and vehicles inundated with flood waters.

Flash Flood, Chaves

When
May 30, 4:53 PM MST to 6:53 PM MST
Where
Chaves County, 0.47 mi WSW of Dexter to 1.02 mi SW of Dexter
Cause
Heavy Rain
Property damage
$500,000
Reported by
Trained Spotter
Coordinates
33.199, -104.378

Two to four inches of rainfall in a short period of time caused flash flooding in Dexter with multiple roads flooded. The extent of the damages are unknown and are roughly estimated for the unknown amount of businesses and homes inundated.

Hail, Roosevelt

When
May 30, 6:29 PM MST to 6:34 PM MST
Where
Roosevelt County, 9.8 mi E of Milnesand
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.630, -103.170

A trained spotter near Milnesand reported hailstones ranging from the size of nickels to quarters from a severe thunderstorm tracking eastward through the area.

Flash Flood, Chaves

When
May 30, 8:23 PM MST to 11:59 PM MST
Where
Chaves County, 5.1 mi SSE of (Row)roswell Ind Airport to 3.6 mi WNW of Roswell
Cause
Heavy Rain
Property damage
$1.0 million
Reported by
Trained Spotter
Coordinates
33.243, -104.473

Multiple trained spotters reported flash flooding along U.S. Highway 285 near Midway with an estimated three to four feet of water over the roadway. Several people were stranded along the highway and were waiting on top of their vehicles to be rescued. Several water rescues had to be conducted at U.S. Highway 285 and Orchard Park Road. Multiple homes were inundated as well with flood waters, and one woman had to be rescued via a kayak. No injuries were reported. The extent of the damages is unknown, and damages are roughly estimated for the multiple businesses, homes, and vehicles inundated with flood waters.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Lincoln2021-05-3047FemaleVehicle/Towed TrailerDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2021Every state in 2021This day in weather historyThe tornado archive for New Mexico, 2021Warnings in New Mexico, May 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 952638, 952639, 952640, 952641, 952642, 952643, 952650, 952663, 952666, 952682, 952688, 952669, 952695.